MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SOFT-CELL PC-2 DIALYSIS CATHETER KIT, 12.5F, 19CM

C.R. BARD, INC. (BASD) -3006260740 SOFT-CELL PC-2 DIALYSIS CATHETER KIT, 12.5F, 19CM
Model Number 5534190
Medical Device Problem Codes Suction Problem (2170); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s), and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 06/2022).
 
Event or Problem Description
It was reported that during a port placement procedure, the blood withdrawal could not be confirmed after inserting the catheter.It was further reported that another device was used to complete the procedure.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.H10: as the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4: (expiry date: 06/2022).H11: section a through f- the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.

Brand Name
SOFT-CELL PC-2 DIALYSIS CATHETER KIT, 12.5F, 19CM
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10820998
Report Number3006260740-2020-20443
Device Sequence Number16960713
Product Code LFJ
UDI-Device Identifier00801741012440
UDI-Public(01)00801741012440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5534190
Device Catalogue Number5534190
Device Lot NumberREEP0938
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;